# SDR SWAA2023082191313

- Difficulty date: August 17, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 62,277 hours, 37,018 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT. CA SIDE SLIDE NEEDS ADJUSTING<[01] INSPECTED AND VERIFIED AFT CA SIDE SLIDE INSTALLATION PER AMM 25-66-01. OK TO CONTINUE
